# SDR UPS04441871

- Difficulty date: January 27, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B0434527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT OF BULK CARGO COMPT- LT STA 2160 STRINGER 40 STIFFENER ANGLE FOUND CRACKED.  AFT OF BULK CARGO LT STA 2160 FRAME AT STRINGER 40 STIFFENER ANGLE REPLACED AS PER SRM 51-10-01 PG 8.
